# SDR SWIA202305226

- Difficulty date: April 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER FS311.75 IS CORRODED     (C-CHECK RO 5/18/2023)    INSTALLED NEW FORMER FS311.75. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
